MAUDE Adverse Event Report: COOPERSURGICAL, INC. WALLACH ULTRA FREEZE

COOPERSURGICAL, INC. WALLACH ULTRA FREEZE
Model Number 900076
Medical Device Problem Code No Pressure (2994)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/15/2022
Type of Reportable Event Malfunction
Event or Problem Description
Leaking, inconsistent trigger, inconsistent spray pattern, frosting confirmed complaint: bottle lost vacuum.Replaced bottle assembly, cleaned valve repair order 98052 1216677-2022-00099 wallach ultra freeze 900076 e-complaint-(b)(4).
 
Additional Manufacturer Narrative
Coopersurgical, inc.Is currently investigating the reported condition.
 
Event or Problem Description
Leaking, inconsistent trigger, inconsistent spray pattern, frosting.Confirmed complaint: bottle lost vacuum, replaced bottle assembly, cleaned valve.Repair order (b)(4).1216677-2022-00099 wallach ultra freeze 900076 e-complaint-(b)(4).
 
Additional Manufacturer Narrative
Investigation x-review dhr x-inspect returned samples analysis and findings complaint (b)(4).Distribution history: this complaint unit was manufactured at csi on 02/18/2014 under wo # (b)(4) and shipped on 02/28/2014.Manufacturing record review: dhr-154472 was reviewed and no non-conformities, related to the complaint condition, were noted.Incoming inspection review: not applicable.Service history record: no additional service history records found for this unit.Historical complaint review: a review of the 2-year complaint history showed similar reported complaint condition.Product receipt: the complaint unit was returned on a repair.Visual evaluation: visual examination of the complaint unit revealed no physical damage.Functional evaluation: complaint unit was functionally evaluated and found not to function properly.Root cause: while no definitive root cause could be reliably determined, the potential cause may be that the unit was dropped or it could be normal wear and tear.Correction and/or corrective action the bottle was replaced and the valve was cleaned.The unit was tested and found to be acceptable and was returned to the customer.Coopersurgical will continue to monitor this complaint condition for trends.No further corrective action is necessary.
 
Event or Problem Description
Healthcare professional reported "leaking, inconsistent trigger, inconsistent spray pattern, frosting." company representative confirmed "bottle lost vacuum.".
 
Additional Manufacturer Narrative
Investigation findings: this complaint unit was manufactured at csi on 18/feb/2014 and shipped on 28/feb/2014.Device history record was reviewed, and no non-conformities related to the complaint condition were noted.No additional service history records were found for this unit.A review of the two-year history of the same part number showed similar reported complaint condition.The complaint unit was returned on a repair on 11/mar/2022.Visual examination of the complaint unit revealed no physical damage, however, functional evaluation of the unit showed the unit did not function properly.The unit had lost its vacuum.Root cause: while no definitive root cause could be reliably determined, the potential cause may be that the unit was dropped or it could be normal wear and tear.

Brand Name
WALLACH ULTRA FREEZE
Common Device Name
WALLACH ULTRA FREEZE
Manufacturer (Section D)
COOPERSURGICAL, INC.
75 corporate drive
trumbull CT 06611
Manufacturer (Section G)
COOPERSURGICAL, INC.
50 corporate drive
trumbull CT 06611
Manufacturer Contact
michael marone
95 corporate drive
trumbull, CT 06611
4752651665
MDR Report Key13964873
Report Number1216677-2022-00099
Device Sequence Number3914051
Product Code GEH
UDI-Device Identifier00888937010961
UDI-Public888937010961
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K935010
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Repair
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number900076
Device Catalogue Number900076
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/16/2022
Supplement Date Received by Manufacturer03/16/2022
03/11/2022
Initial Report FDA Received Date03/31/2022
Supplement Report FDA Received Date09/20/2022
08/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/18/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown